Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Had contiguous symptoms, diarrhea, severe body, bones ache in hips, lower back, knees. Cure?

Hi: Starting July 29 I have/had contiguous symptoms...first a 10 day upper respiratory cold , then 4 weeks of diarrhea and then severe aching bones in the hips and lower back and knees to the point where I couldn t walk..that s gone but now It seems to have settled in my hip replacement area. I went to ER and blood showed negative and stool showed the same for their various tests?? Thanks
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Hi..the infection seems to be viral in nature. The bone aches/ low back pain is usually follows after a viral infection what's called as viral arthralgia (Joint aches) and myalgia. (Muscle aches).
Since you have joint replacement its better to get rid of the infection to avoid spreading of the infection to the joint. Better to get checked for joint replacement area for any presence of infection at present by a orthopaedician.

Thank you.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor